Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

New Inequalities on Lγ-Spaces

New Inequalities on $L_{\gamma}$-Spaces

Year:    2013

Analysis in Theory and Applications, Vol. 29 (2013), Iss. 4 : pp. 390–400

Abstract

We consider for a fixed μ, the class of polynomials Pn,μ,s:={P(z)=zs(anzns+nsj=μanjznjs);1μns} of degree n, having all zeros in |z|k, k1, with s-fold zeros at the origin. In this paper, we have obtained inequalities in the reverse direction for the above class of polynomials. Besides, extensions of some Turan-type inequalities for the polar derivative of polynomials have been considered.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.2013.v29.n4.8

Analysis in Theory and Applications, Vol. 29 (2013), Iss. 4 : pp. 390–400

Published online:    2013-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    11

Keywords:    Polynomial Zygmund inequality polar derivative.

  1. On Polynomials and Their Polar Derivative

    MİR, Abdullah

    Mathematical Sciences and Applications E-Notes, Vol. 4 (2016), Iss. 2 P.110

    https://doi.org/10.36753/mathenot.421464 [Citations: 1]
  2. On an inequality of Paul Turan concerning polynomials

    Mir, Abdullah | Dewan, K. K. | Hussain, Imtiaz

    Lobachevskii Journal of Mathematics, Vol. 37 (2016), Iss. 2 P.155

    https://doi.org/10.1134/S1995080216020104 [Citations: 1]